# SDR SWAA2022021010850

- Difficulty date: February 12, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 48,610 hours, 29,704 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT LAV SERVICE DOOR EXTERIOR SURFACE AROUND LATCHES / REPLACED LAV SERVICE DOOR IAW AMM 52-49-07-400-801 AND AMM 52-49-07-000-802
